Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have yellowish discharge from anal hole. Stool test showed Puscells-2-4/HPF. What does it indicate?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 871 Questions
i am a male aged 49 years. i had a slight yellowish discharge from my anal hole since almost 4-5 months. recently i had a stools test. the result shows
colour- Brownish
appearance-semi solid
IVA - not seen
Cyst- Not seen
Amoeba- Not seen
RBC- Nil
what does it mean,
should i consult a specialist again, or go for any other tests. because the discharge is still persists.
i have no pain, no itching, no blood, no constipation
kinldy advice
Posted Sat, 28 Sep 2013 in Abdominal Pain
Answered by Dr. Roopa Hiremath 1 hour later
Brief Answer:
Surgical consultation for detailed exam

Detailed Answer:
Thanks for choosing Health care magic for your query.
I have gone through your history and I understand your concern as you are having these symptoms since 4-5 months.
Your stool test seems to be normal based on the parameters you have written in your query.
The only parameter which is slightly worrying is the presence of pus cells.
This indicates inflammation of the intestine.
The main reason to do a stool test is to detect if the patient is suffering from any intestinal infection.
Intestinal infections are associated with symptoms like loose stools, vomiting, blood in stools and abdominal pain.
You have mentioned that you have no other symptoms other than the discharge.
I suggest you go for a culture and sensitivity test of the discharge.
I also suggest a consultation with a surgeon for a detailed examination of your anal region as the discharge still persists.
I hope I have answered your question satisfactorily.
Please get back if any more queries.
Wishing you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor